Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 246876, 8 pages
http://dx.doi.org/10.1155/2008/246876
Research Article

Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator

Department of Applied Mathematics, Pukyong National University, Pusan 608-737, Korea

Received 8 August 2007; Revised 29 October 2007; Accepted 23 November 2007

Academic Editor: John Michael Rassias

Copyright © 2008 Nak Eun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Ma and D. Minda, “An internal geometric characterization of strongly starlike functions,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 45, pp. 89–97, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Janowski, “Some extremal problems for certain families of analytic functions. I,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 21, pp. 17–25, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. M. Goel and B. S. Mehrok, “On the coefficients of a subclass of starlike functions,” Indian Journal of Pure and Applied Mathematics, vol. 12, no. 5, pp. 634–647, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. St. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. S. Al-Amiri, “On Ruscheweyh derivatives,” Annales Polonici Mathematici, vol. 38, no. 1, pp. 88–94, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. M. Srivastava and S. Owa, “Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions,” Nagoya Mathematical Journal, vol. 106, pp. 1–28, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. St. Ruscheweyh, Convolutions in Geometric Function Theory, vol. 83 of Séminaire de Mathématiques Supérieures, Presses de l'Université de Montréal, Montreal, Quebec, Canada, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. St. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, no. 1, pp. 119–135, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Owa and H. M. Srivastava, “Some applications of the generalized Libera integral operator,” Proceedings of the Japan Academy. Series A, vol. 62, no. 4, pp. 125–128, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. W. Barnard and Ch. Kellogg, “Applications of convolution operators to problems in univalent function theory,” Michigan Mathematical Journal, vol. 27, no. 1, pp. 81–94, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet